MAUDE Adverse Event Report: IRIDEX CORPORATION MICROPULSE P3 DEVICE; MP3 PROBE

IRIDEX CORPORATION MICROPULSE P3 DEVICE; MP3 PROBE
Lot Number 801158
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Eye Injury (1845)
Date of Event 06/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A patient burn incident that occurred at dupont surgery center was reported to iridex on (b)(6) 2024.The procedure was performed using the cyclo g6 laser console with iridex micropulse p3 probe (mp3).The cyclo g6 laser console was returned to iridex for investigation but no problem was found with the laser console during mfg tested process.Issue was related to probe and not unit.Probe was not returned to iridex.Typically probes not serviced by iridex and are considered biohazardous once used.It is recommended to discard them post treatment on a patient.Three follow-up emails were sent to the customer requesting additional information regarding the reported patient burn: however, no response wasreceived.In accordance with standard protocol, iridex will proceed with processing the complaint based on the information currently available.Ophthalmic laser systems are intended to deliver thermal (laser) energy to deliver an insult (burn) to the ciliary body.Conjunctival burns are a known and predicted complication associated with the use of any ophthalmic laser system (console and delivery device) when used to deliver transscleral treatment.It is listed in both the ifu included in mp3 delivery device as well as within the cyclo g6 laser operating manual.No other treatment parameters were shared with iridex to reach a conclusive investigation finding of the reported patient burn.
 
Additional Manufacturer Narrative
Conjunctival burns resolve within 24 to 48 hours.Therefore, unless either medical intervention or permanent impairment are reported, scleral burns are not deemed a serious adverse event, because conjunctival burns typically: · do not result in life-threatening illness or injury, · do not result in permanent impairment of a body structure or a body function, · do not require hospitalization or prolongation of patient hospitalization, · do not require medical or surgical intervention to prevent life-threatening illness or injury or permanent impairment to a body structure or a body function.

Brand Name
MICROPULSE P3 DEVICE
Common Device Name
MP3 PROBE
Manufacturer (Section D)
IRIDEX CORPORATION
1212 terra bella avenue
mountain view CA 94043 1824
Manufacturer (Section G)
IRIDEX CORPORATION
1212 terra bella avenue
mountain view CA 94043 1824
Manufacturer Contact
bill hyatt
1212 terra bella avenue
mountain view, CA 94043-1824
6506058727
MDR Report Key23744566
Report Number2939653-2024-00032
Device Sequence Number10464194
Product Code GEX
UDI-Device Identifier00813125015244
UDI-Public00813125015244
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K143154
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number801158
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2024
Initial Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown